# SDR ASOA200801557

- Difficulty date: November 6, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,874 hours, 14,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FS 559 BULKHEAD INSPECTION, AN INDICATION WAS NOTED APPROX .500 INCH OTBD OF RBL 9, WL 58.70 APPROX .250 IN LENGTH VERTICALLY.
